Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Intense pain, numbness in fingers, difficulty in making a fist post lifting heavy objects, painting. Allergic to NSAIDS. Which medicines can I take?

I recently moved and opened boxes, lifted heavy objects and painted, now my fingers especially when i wake up are either locked or simply cant make a fist. It takes a while before i can but feel that my fingers are swollen. I wake up during the middle of the night sometimes and notice that one of my hands fall asleep. I am allergic to NSAIDS. Help
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
it sounds like you may have carpal or cubital tunnel syndrome depending on which fingers in your hand are effected. this is entrapment of the median or ulna nerves in your arm. your dr should be able to make the diagnosis by examining you. there are non operative means to manage this from splints and physiotherapy to cortisone shots. surgical decompression of the nerve can also be performed.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor